# SDR SWIA200922493

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 15,643 hours, 14,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN CEILING EMERGENCY LIGHT INOP.  (FLT 2561)  REPLACED FWD CABIN CEILING EMERGENCY LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD AT THIS TIME.
